RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 2, Pages 9–51 (Mi aa1233)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

Functions of perturbed dissipative operators

A. B. Aleksandrova, V. V. Pellerb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia
b Department of Mathematics, Michigan State University, East Lansing, Michigan, USA

Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:2, 209–238

Bibliographic databases:

Received: 22.09.2010

Citation: A. B. Aleksandrov, V. V. Peller, “Functions of perturbed dissipative operators”, Algebra i Analiz, 23:2 (2011), 9–51; St. Petersburg Math. J., 23:2 (2012), 209–238

Citation in format AMSBIB
\Bibitem{AlePel11}
\by A.~B.~Aleksandrov, V.~V.~Peller
\paper Functions of perturbed dissipative operators
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 2
\pages 9--51
\mathnet{http://mi.mathnet.ru/aa1233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841671}
\zmath{https://zbmath.org/?q=an:1250.47013}
\elib{http://elibrary.ru/item.asp?id=20730104}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 2
\pages 209--238
\crossref{https://doi.org/10.1090/S1061-0022-2012-01194-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000302454300002}
\elib{http://elibrary.ru/item.asp?id=20497874}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868028676}


Linking options:
  • http://mi.mathnet.ru/eng/aa1233
  • http://mi.mathnet.ru/eng/aa/v23/i2/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aleksandrov A.B., Peller V.V., Potapov D.S., Sukochev F.A., “Functions of normal operators under perturbations”, Adv. Math., 226:6 (2011), 5216–5251  crossref  mathscinet  zmath  isi  elib  scopus
    2. Aleksandrov A.B., Peller V.V., “Operator and commutator moduli of continuity for normal operators”, Proc. London Math. Soc. (3), 105:4 (2012), 821–851  crossref  mathscinet  zmath  isi  scopus
    3. Malamud M., Neidhardt H., “Perturbation Determinants For Singular Perturbations”, Russ. J. Math. Phys., 21:1 (2014), 55–98  crossref  mathscinet  zmath  isi  elib  scopus
    4. Malamud M., Neidhardt H., “Trace Formulas For Additive and Non-Additive Perturbations”, Adv. Math., 274 (2015), 736–832  crossref  mathscinet  zmath  isi  elib  scopus
    5. A. B. Aleksandrov, V. V. Peller, “Operator Lipschitz functions”, Russian Math. Surveys, 71:4 (2016), 605–702  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Peller V.V., “Multiple operator integrals in perturbation theory”, Bull. Math. Sci., 6:1 (2016), 15–88  crossref  mathscinet  zmath  isi  elib  scopus
    7. Liu Q., “Estimates on Singular Values of Functions of Perturbed Operators”, Oper. Matrices, 12:1 (2018), 107–116  crossref  mathscinet  zmath  isi  scopus
    8. Malamud M.M., Neidhardt H., Peller V.V., “Absolute Continuity of Spectral Shift”, J. Funct. Anal., 276:5 (2019), 1575–1621  crossref  mathscinet  zmath  isi  scopus
    9. Aleksandrov A.B., Peller V.V., “Dissipative Operators and Operator Lipschitz Functions”, Proc. Amer. Math. Soc., 147:5 (2019), 2081–2093  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:398
    Full text:98
    References:41
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020